# SDR CALA2025102110325

- Difficulty date: October 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,494 hours, 13,291 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313A2750
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE AFT STRUT FAIRING POSSIBLE ON THE AFT BRACKET.  REMOVED AND INSTALLED NR 2 ENGINE AFT STRUT FAIRING IAW SRM-51-40-02-0G-0, SRM 51-040-05-0G-0, SRM 51-40-08-0G-0, AIPC-54-52-04-02 ITEM 85, AMM 54-52-04-410-802.
